The second Yamabe invariant
by
Bernd Ammann, Emmanuel Humbert


The second Yamabe invariant (.dvi, .ps,.ps.gz or .pdf)
J. Funct. Anal. 235 no. 2, 377-412 (2006)

Abstract

Let (M,g) be a compact Riemannian manifold of dimension n>2. We define the second Yamabe invariant as the infimum of the second eigenvalue of the Yamabe operator over the metrics conformal to g and of volume 1. We study when it is attained. As an application, we find nodal solutions of the Yamabe equation.
Zurück zur Homepage

The Paper was written on 4.2.2005
Last update 4.2.2005